# SDR 95ZZZW234

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CABIN FLOORBEAM CAP IS CORRODED AT BS 1440 FROM 45 INCHES LBL TO 45 INCHES RBL.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-1-0.
